Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 196, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Oct 14, 2017, 7:58 PM CDT for 4 counties in Illinois. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 14, 2017, 7:58 PM CDT (00:58 UTC)
- Expired
- Oct 14, 2017, 9:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 137 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 14, 5:09 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 98 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
897
WUUS53 KDVN 150058
SVRDVN
ILC067-071-109-187-150200-
/O.NEW.KDVN.SV.W.0196.171015T0058Z-171015T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
758 PM CDT SAT OCT 14 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Hancock County in west central Illinois...
Southern Henderson County in west central Illinois...
Southern Warren County in west central Illinois...
McDonough County in west central Illinois...
* Until 900 PM CDT
* At 758 PM CDT, severe thunderstorms were located along a line
extending from Niota to 8 miles south of Warsaw, moving east at 60
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Macomb, Fort Madison, Keokuk, Carthage, Nauvoo, Bushnell, Hamilton,
Warsaw, Colchester, La Harpe, Roseville, Dallas City, Avon,
Blandinsville, Augusta, Bowen, Industry, Good Hope, Prairie City
and Terre Haute.
If you are at Western Illinois Campus and Stadium you should seek
safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A tornado watch remains in effect until 100 AM CDT for west central
Illinois...southeastern Iowa...and northeastern Missouri.
LAT...LON 4020 9150 4034 9147 4040 9137 4045 9138
4050 9136 4055 9141 4061 9135 4064 9126
4064 9119 4066 9113 4069 9111 4076 9044
4028 9045 4028 9091 4019 9091
TIME...MOT...LOC 0058Z 254DEG 54KT 4061 9129 4023 9143
HAIL...1.00IN
WIND...60MPH
$$
ERVIN6 follow-up statements
521
WWUS53 KDVN 150109
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
809 PM CDT SAT OCT 14 2017
ILC067-071-109-187-150200-
/O.CON.KDVN.SV.W.0196.000000T0000Z-171015T0200Z/
Hancock IL-Henderson IL-Warren IL-McDonough IL-
809 PM CDT SAT OCT 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR HANCOCK...SOUTHERN HENDERSON...SOUTHERN WARREN AND MCDONOUGH
COUNTIES...
At 809 PM CDT, severe thunderstorms were located along a line
extending from near Dallas City to near West Point, moving east at 60
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Macomb, Fort Madison, Keokuk, Carthage, Nauvoo, Bushnell, Hamilton,
Warsaw, Colchester, La Harpe, Roseville, Dallas City, Avon,
Blandinsville, Augusta, Bowen, Industry, Good Hope, Prairie City and
Terre Haute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A tornado watch remains in effect until 100 AM CDT for west central
Illinois...southeastern Iowa...and northeastern Missouri.
LAT...LON 4020 9150 4034 9147 4040 9137 4045 9138
4050 9136 4055 9141 4061 9135 4064 9126
4064 9119 4066 9113 4069 9111 4076 9044
4028 9045 4028 9091 4019 9091
TIME...MOT...LOC 0109Z 254DEG 54KT 4065 9112 4027 9126
HAIL...1.00IN
WIND...60MPH
$$
ERVIN411
WWUS53 KDVN 150116
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
816 PM CDT SAT OCT 14 2017
ILC067-071-109-187-150200-
/O.CON.KDVN.SV.W.0196.000000T0000Z-171015T0200Z/
Hancock IL-Henderson IL-Warren IL-McDonough IL-
816 PM CDT SAT OCT 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR HANCOCK...SOUTHERN HENDERSON...SOUTHERN WARREN AND MCDONOUGH
COUNTIES...
At 816 PM CDT, severe thunderstorms were located along a line
extending from Terre Haute to La Harpe to near Bowen, moving east at
60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Macomb, Carthage, Bushnell, Colchester, La Harpe, Roseville, Dallas
City, Avon, Blandinsville, Augusta, Bowen, Industry, Good Hope,
Prairie City, Terre Haute, Bardolph, West Point, Ferris, Raritan and
Tennessee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A tornado watch remains in effect until 100 AM CDT for west central
Illinois...and southeastern Iowa.
LAT...LON 4020 9138 4035 9128 4041 9125 4048 9126
4055 9128 4059 9128 4064 9126 4064 9119
4066 9113 4069 9111 4076 9044 4028 9045
4028 9091 4019 9091
TIME...MOT...LOC 0116Z 253DEG 54KT 4069 9100 4058 9098 4030 9109
HAIL...1.00IN
WIND...60MPH
$$
MCCLURE174
WWUS53 KDVN 150123
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
823 PM CDT SAT OCT 14 2017
ILC067-071-109-187-150200-
/O.CON.KDVN.SV.W.0196.000000T0000Z-171015T0200Z/
Hancock IL-Henderson IL-Warren IL-McDonough IL-
823 PM CDT SAT OCT 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN HANCOCK...SOUTHEASTERN HENDERSON...SOUTHERN WARREN AND
MCDONOUGH COUNTIES...
At 823 PM CDT, severe thunderstorms were located along a line
extending from near Stronghurst to near Blandinsville to near Colmar,
moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Macomb, Carthage, Bushnell, Colchester, La Harpe, Roseville, Avon,
Blandinsville, Industry, Good Hope, Prairie City, Terre Haute,
Bardolph, Raritan, Tennessee, Sciota, Western Illinois University,
Fandon, Little Swan Lake and New Philadelphia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A tornado watch remains in effect until 100 AM CDT for west central
Illinois.
LAT...LON 4026 9128 4030 9125 4041 9117 4048 9114
4055 9115 4060 9110 4065 9109 4069 9111
4076 9044 4028 9045 4028 9094
TIME...MOT...LOC 0123Z 253DEG 54KT 4071 9088 4061 9086 4033 9096
HAIL...1.00IN
WIND...60MPH
$$
MCCLURE951
WWUS53 KDVN 150134
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
834 PM CDT SAT OCT 14 2017
ILC067-071-109-187-150200-
/O.CON.KDVN.SV.W.0196.000000T0000Z-171015T0200Z/
Hancock IL-Henderson IL-Warren IL-McDonough IL-
834 PM CDT SAT OCT 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN HANCOCK...SOUTHEASTERN HENDERSON...SOUTHERN WARREN
AND MCDONOUGH COUNTIES...
At 834 PM CDT, severe thunderstorms were located along a line
extending from near Roseville to 6 miles north of Good Hope to near
Tennessee, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Macomb, Carthage, Bushnell, Colchester, Roseville, Avon,
Blandinsville, Industry, Good Hope, Prairie City, Bardolph, Raritan,
Tennessee, Sciota, Western Illinois University, Fandon, Little Swan
Lake, New Philadelphia, Colmar and Adair.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A tornado watch remains in effect until 100 AM CDT for west central
Illinois.
LAT...LON 4030 9110 4034 9121 4041 9117 4045 9106
4051 9101 4057 9095 4064 9089 4072 9085
4076 9044 4028 9045 4028 9094
TIME...MOT...LOC 0134Z 253DEG 54KT 4075 9069 4065 9067 4037 9082
HAIL...<.75IN
WIND...60MPH
$$
ERVIN452
WWUS53 KDVN 150144
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
844 PM CDT SAT OCT 14 2017
ILC067-071-150154-
/O.CAN.KDVN.SV.W.0196.000000T0000Z-171015T0200Z/
Hancock IL-Henderson IL-
844 PM CDT SAT OCT 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK AND
SOUTHEASTERN HENDERSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 100 AM CDT for west central
Illinois.
LAT...LON 4044 9082 4051 9078 4059 9074 4066 9068
4069 9070 4074 9069 4076 9044 4035 9045
4036 9082
TIME...MOT...LOC 0144Z 251DEG 50KT 4080 9052 4070 9050 4042 9065
$$
ILC109-187-150200-
/O.CON.KDVN.SV.W.0196.000000T0000Z-171015T0200Z/
Warren IL-McDonough IL-
844 PM CDT SAT OCT 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN WARREN AND CENTRAL MCDONOUGH COUNTIES...
At 844 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Abingdon to near Little Swan Lake to
near Macomb, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Macomb, Bushnell, Colchester, Roseville, Avon, Good Hope, Prairie
City, Bardolph, Sciota, Western Illinois University, Fandon, Little
Swan Lake, New Philadelphia, Adair, Walnut Grove, Greenbush, Macomb
Municipal Airport, Warren County Fairgrounds, Youngstown and Prairie
City Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A tornado watch remains in effect until 100 AM CDT for west central
Illinois.
LAT...LON 4044 9082 4051 9078 4059 9074 4066 9068
4069 9070 4074 9069 4076 9044 4035 9045
4036 9082
TIME...MOT...LOC 0144Z 251DEG 50KT 4080 9052 4070 9050 4042 9065
HAIL...<.75IN
WIND...60MPH
$$
MCCLURE111
WWUS53 KDVN 150153
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
853 PM CDT SAT OCT 14 2017
ILC109-187-150203-
/O.EXP.KDVN.SV.W.0196.000000T0000Z-171015T0200Z/
Warren IL-McDonough IL-
853 PM CDT SAT OCT 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN AND
CENTRAL MCDONOUGH COUNTIES WILL EXPIRE AT 900 PM CDT...
The storms which prompted the warning have weakened. Therefore, the
warning will be allowed to expire.
However heavy rain is still possible with these thunderstorms.
A tornado watch remains in effect until 100 AM CDT for west central
Illinois.
LAT...LON 4044 9082 4051 9078 4059 9074 4066 9068
4069 9070 4074 9069 4076 9044 4035 9045
4036 9082
TIME...MOT...LOC 0153Z 254DEG 54KT 4083 9039 4073 9037 4045 9053
$$
MCCLUREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 14, 6:41 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Oct 14, 6:41 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
641 PM CDT Sat Oct 14 2017
...AVIATION UPDATE...
.SYNOPSIS...
Issued at 259 PM CDT Sat Oct 14 2017
A surface low sits to the west of DSM and Ames at 200 PM with a
frontal boundry stretching from north of Kansas City
northeastward to Kirksville Missouri and to just south of
Chicago. South of that front dew points were in the mid 60s with
dew points in the lower 60s to the north. Scattered showers and
thunderstorms continued to move northeastward across eastern Iowa
and northwest Illinois. A flood watch remains in effect through 4
AM on Sunday.
&&
.SHORT TERM...(This Evening through Sunday)
ISSUED AT 259 PM CDT Sat Oct 14 2017
The main forecast concern this period are chances of showers and
thunderstorms as well as the potential for severe thunderstorms
and heavy rain. Models are in good overall agreement through the
period.
The current thinking is that the surface low in central Iowa will
rapidly move northeastward into northern Michigan and southern
Ontario Sunday. This idea fits with the current pressure falls
across northeast Iowa. This will cause the frontal boundry to our
south to surface northward brining warmer and more moist air
northward. This will help to destabilize the atmosphere. There is
strong and deep shear in place across the region with 0 to 6 km
bulk shear of 55 to 60 knots and 0 to 1 km SRH values of 200 to
300 m^2/S^2 pointing to rapidly rotating storms. The CAPE and MU-
CAPE will be on the lower end for typical severe but good for a
high shear and low cape severe weather. Storms will be moving
quickly and any tornadoes will be brief. For these reasons SPC has
places part of our south of a line from Ottumwa to Sterling in an
Enhanced Risk of severe thunderstorms with a slight risk to the
north to Dubuque.
CAMS (convection allowing models) show two rounds of potentially
severe thunderstorms this afternoon and this evening.
The window for severe weather will be between now and 11 PM.
Storms will come to an end from west to east start at 06 UTC.
A flash flood watch remain in effect through 4 AM with no additional
changes to the timing and coverage with this update. Rainfall
amounts of a 0.50 to 0.75 inches has fallen south of a Fairfield
to Galesburg line with 0.75 inches to in excess of 2.50 inches
north of that line. This mornings and forecast soundings continue
to show near record precipitable water which is 200 to 225
percent above normal for this time of year. Showers and
thunderstorms will blossom across the region this evening as 850
mb winds around 50 knots veer into the region. Models continue to
show the deepest moisture and best dynamics in the area now
covered by the flash flood watch.
Expect a blustery day across the region on Sunday by a strong
pressure gradient will exist across the area with the departing
storm system to our northeast and surface high pressure to our
south. Expect northwesterly winds of 20 to 30 MPH through the day.
Temperatures will be 5 to 10 degrees below normal.
.LONG TERM...(Sunday Night through Saturday)
ISSUED AT 259 PM CDT Sat Oct 14 2017
The main forecast concern this period will chances of precipitation.
In the wake of the departing storm system from Saturday night
into Sunday morning the flow aloft transitions from southwest flow
aloft to northwest flow for the first part of the work week and
then zonal flow for the second half of the work week. Given the
transition away to northwest flow and a transition to a more zonal
flow aloft this would open us to fast moving shortwave energy
moving through the flow.
At this time, the forecast is dry as the moisture is limited. The
next chance of precipitation will be next weekend when a deeper
trough moving through the flow produces showers and thunderstorms
across the region.
Temperatures will be 5 degrees above the normals in the mid 60s.
Frost will be possible on Monday morning with the coldest air of
the season in place across our area. Temperatures on Monday
morning will be in the mid to upper 30s north of Interstate 80.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
ISSUED AT 638 PM CDT Sat Oct 14 2017
Widespread MVFR/IFR conditions will be seen through 12z/15 as a
storm system moves through the Midwest with SHRA/TSRA. Pockets of
LIFR conditions are likely in the heavier SHRA/TSRA. There is a
potential for LLWS as well. After 12z/15, conditions will slowly
improve to VFR. Low level mechanical turbulence is likely due to
strong northwest winds.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch until 4 AM CDT Sunday for Benton-Buchanan-
Cedar-Clinton-Delaware-Dubuque-Iowa-Jackson-Johnson-Jones-
Keokuk-Linn-Louisa-Muscatine-Scott-Washington.
IL...Flash Flood Watch until 4 AM CDT Sunday for Bureau-Carroll-Henry
IL-Jo Daviess-Mercer-Putnam-Rock Island-Stephenson-
Whiteside.
MO...NONE.
&&
SYNOPSIS...Cousins
SHORT TERM...Cousins
LONG TERM...Cousins
AVIATION...08Hazardous weather outlook, Oct 14, 3:41 PM CDT, 4 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 341 PM CDT Sat Oct 14 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-152045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 341 PM CDT Sat Oct 14 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT The Storm Prediction Center has placed an enhanced risk of severe thunderstorms south of a line from from Fairfield to Sterling Rockfalls with a slight risk to the north, The main threats from severe thunderstorms are damaging winds up to 70 MPH and a brief tornado along with heavy rain. There is also the risk of widespread heavy rain across the area through midnight on Sunday. A flood watch for flash flooding remains in effect through 4 AM on Sunday. Areas south of a line from Fairfield to Galesburg have already received between 0.50 to 0.75 inches whiles area to the north have received 0.75 inches to 2.50 inches to the north of that line. Heavy rains of 1 to 2 inches remain possible this evening which could cause flash flooding especially in areas that have received heavy rain. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Patchy frost is possible early Monday morning, especially along and north of Interstate 80. .SPOTTER INFORMATION STATEMENT... Spotter activation remains possible this evening. DC
In the hours before
Local storm report, Oct 14, 6:35 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
635 PM CDT SAT OCT 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HEAVY RAIN 1 NE FORT MADISON 40.64N 91.33W
10/14/2017 M3.00 INCH LEE IA TRAINED SPOTTER
2.00 INCHES FELL THIS AFTERNOON.
&&
PETERSLocal storm report, Oct 14, 6:57 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
657 PM CDT SAT OCT 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL MONMOUTH 40.91N 90.64W
10/14/2017 E1.00 INCH WARREN IL EMERGENCY MNGR
0548 PM TSTM WND DMG MONMOUTH 40.93N 90.63W
10/14/2017 WARREN IL EMERGENCY MNGR
APPROXIMATELY A 20 FOOT BY 80 FOOT SECTION OF ROOF TORN
OFF THE FIRE STATION.
&&Local storm report, Oct 14, 7:07 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
707 PM CDT SAT OCT 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG 1 ENE NEEPER 40.34N 91.77W
10/14/2017 CLARK MO 911 CALL CENTER
CAR CRASHED INTO A LARGE TREE BRANCH THAT WAS DOWN ON THE
HIGHWAY.
&&
ALEXGLocal storm report, Oct 14, 7:24 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
724 PM CDT SAT OCT 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HEAVY RAIN ESE WELLMAN 41.47N 91.83W
10/14/2017 M1.25 INCH WASHINGTON IA TRAINED SPOTTER
RAINFALL SO FAR.
0150 PM HEAVY RAIN SSW MAQUOKETA 42.06N 90.67W
10/14/2017 M1.70 INCH JACKSON IA TRAINED SPOTTER
SINCE 8 AM. CURRENTLY NOT RAINING.
0452 PM HAIL 5 E CANTRIL 40.64N 91.98W
10/14/2017 M0.25 INCH VAN BUREN IA TRAINED SPOTTER
0510 PM HAIL WEST BURLINGTON 40.82N 91.18W
10/14/2017 M1.00 INCH DES MOINES IA EMERGENCY MNGR
0511 PM TSTM WND DMG 1 E SOUTH GORIN 40.36N 92.01W
10/14/2017 SCOTLAND MO TRAINED SPOTTER
A FARMSTEAD WAS DAMAGED AND POWER LINES DOWN JUST EAST OF
GORIN. POSSIBLE TORNADO. FIRST CALL CAME IN AT 512 PM.
0519 PM TSTM WND DMG 1 ENE NEEPER 40.34N 91.77W
10/14/2017 CLARK MO 911 CALL CENTER
CAR CRASHED INTO A LARGE TREE BRANCH THAT WAS DOWN ON THE
HIGHWAY.
0548 PM TSTM WND DMG MONMOUTH 40.93N 90.63W
10/14/2017 WARREN IL EMERGENCY MNGR
APPROXIMATELY A 20 FOOT BY 80 FOOT SECTION OF ROOF TORN
OFF THE FIRE STATION.
0548 PM HAIL MONMOUTH 40.91N 90.64W
10/14/2017 E1.00 INCH WARREN IL EMERGENCY MNGR
0548 PM HAIL MONMOUTH 40.91N 90.64W
10/14/2017 E1.00 INCH WARREN IL EMERGENCY MNGR
0550 PM HAIL 1 N MONMOUTH MUNICIPAL 40.95N 90.63W
10/14/2017 M1.25 INCH WARREN IL STORM CHASER
0629 PM HEAVY RAIN 1 NE FORT MADISON 40.64N 91.33W
10/14/2017 M3.00 INCH LEE IA TRAINED SPOTTER
2.00 INCHES FELL THIS AFTERNOON.
&&Local storm report, Oct 14, 7:30 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
730 PM CDT SAT OCT 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN BUSHNELL 40.55N 90.50W
10/14/2017 M1.24 INCH MCDONOUGH IL TRAINED SPOTTER
RAINFALL SINCE 9AM THIS MORNING
&&
PETERSLocal storm report, Oct 14, 7:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
731 PM CDT SAT OCT 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 1 S PLYMOUTH 40.28N 90.92W
10/14/2017 E1.00 INCH HANCOCK IL CO-OP OBSERVER
&&
ALEXGThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 9:06 PM CDT | Special Weather Statement | DVN | Bureau, Putnam | 54 min |
| Oct 14, 9:48 PM CDT | Special Weather Statement | DVN | Putnam | 27 min |
| Oct 14, 10:49 PM CDT | River Flood Watch | DVN | Henry, Rock Island | 4 days |
| Oct 14, 10:49 PM CDT | River Flood Watch | DVN | Henry | 3 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.